# SDR ABXA020114

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,430 hours, 58,089 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 4TL1593
- Condition: Defective
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH ANTI-FOG CIRCUIT BREAKERS PULLED, NO BURNING SMELL NOTED. WITH ANTI-FOG CIRCUIT BREAKERS IN, A BURNING SMELL WAS NOTED. REPLACED THE WINDSHIELD HEAT SWITCH. OPS CHECKED GOOD IAW DC-9 MM.
